Lester Dubins

Lester Dubins

Lester Dubins

Professor, Emeritus
Research Expertise and Interests

probability, gambling theory, geometry

Select Publications
  • Invariant gambling problems and Markov decision processes, Handbook of Markov decision processes, 40:409-428, 2002.
  • Paths of finitely additive Brownian motion need not be bizarre, Séminaire de Probabilités, XXXIII, 1709: 395-396, 1999.
  • Discrete red-and-black with fortune-dependent win probabilities, Probab. Engrg. Inform. Sci., 12(4):417-424, 1998.
  • The gambler's ruin problem for periodic walks, Statistics, probability and game theory, 30:7-12, 1996.
  • Decreasing sequences of sigma-fields and a measure change for Brownian motion, Annals of Probability, 24(2):882-904, 1996.